# SDR MALA060561

- Difficulty date: August 31, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 19,625 hours, 21,616 cycles
- Engine: Ge CT79B
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FAIRING PANEL 197BL SUSTAINED DEER STRIKE AND REQUIRES REPAIR.  REPAIRED IAW EOS51031. THIS IS A MAJOR REPAIR.
